Loading...

cabro44's Message Board Messages

Loading...
Showing 1 - 10 of 1

Page 1 of 1

Elevated thyroid hormone levels, e.g. free T4, can actually lead to shortness of breath with mild exertion. If laryngeal and laryngeal nerveissues have been ruled out, I would consider seeking a dose reduction, particularly if your free T4 is 1.4 or higher. I was experiencing this and reported it to my endo, and he is the one who told me this can be a side effect. I was doubtful, but he said he has seen it in many of his patients. He lowered my dose, my free T4 came down, and the issue resolved. I was amazed and impressed. 

Showing 1 - 10 of 1

Page 1 of 1

Loading...

About cabro44

cabro44 has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.